MAUDE Adverse Event Report: BD DISTRIBUTION CENTER BD¿ UNIVERSAL VIRAL TRANSPORT KIT, 3 ML, FLOCKED FLEXIBLE MINITIP; CULTURE MEDIA, NON-PROPAGATING TRANSPORT

BD DISTRIBUTION CENTER BD¿ UNIVERSAL VIRAL TRANSPORT KIT, 3 ML, FLOCKED FLEXIBLE MINITIP; CULTURE MEDIA, NON-PROPAGATING TRANSPORT
Model Number 220531
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd¿ universal viral transport kit, 3 ml, flocked flexible minitip label dates are incorrect.The following information was provided by the initial reporter: reported uvt media has expiration date of june 30 2022 and kit label has expiration date of 10/31/23.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ universal viral transport kit, 3 ml, flocked flexible minitip label dates are incorrect.The following information was provided by the initial reporter: reported uvt media has expiration date of june 30 2022 and kit label has expiration date of 10/31/2023.
 
Additional Manufacturer Narrative
H6 investigation summary: this memo serves to summarize findings on your recent complaint (b)(4) on product 220531 (kit uvt 3ml with flocked flex minitip), lot number n20282900, where it was observed that there was a dating discrepancy between the tube and kit expiration dates.Complaint history review: a review of past complaints on this product over the past 12 months does not indicate a trend on this issue.Device history record review: a review of the device history record does not indicate any manufacturing issues.Sample analysis: the photos provided did show a tube with a different expiration date than that of the kit.The retention samples did not exhibit any defects.Evaluations results: based on the investigation, the photo did show a tube with a different date.However, the lot number of the tube was not clearly seen in the photo.Looking at the lot number digits that are visible and comparing that to the lot numbers packaged in this product, the only lot that matches it was produced on dec 30th, 2020.This kit lot was manufactured on may 2nd, 2022.The tube lot could not have been packaged in with the kit lot.There is no systemic failure in the manufacturing process and the retention samples were satisfactory.As no deviations were observed in the investigation, no corrective or preventive actions are indicated at this time.Investigation conclusion: based on the evaluation of the investigation, the complaint was not confirmed on the photo.No further actions will be taken as no confirmed trend has been identified.Bd will continue to monitor for trending.

Brand Name
BD¿ UNIVERSAL VIRAL TRANSPORT KIT, 3 ML, FLOCKED FLEXIBLE MINITIP
Common Device Name
CULTURE MEDIA, NON-PROPAGATING TRANSPORT
Manufacturer (Section D)
BD DISTRIBUTION CENTER
2200 west san bernardino ave
redlands CA 92374
Manufacturer (Section G)
BD DISTRIBUTION CENTER
2200 west san bernardino ave
redlands CA 92374
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15995720
Report Number3005503186-2022-00003
Device Sequence Number5672435
Product Code JSM
UDI-Device Identifier30382902205310
UDI-Public30382902205310
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042970
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Model Number220531
Device Catalogue Number220531
Device Lot NumberN20282900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown